Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is there any side effect of using Femlon tablet for a long time ?

dear Sir is there any side effect of femlon table for taking it oraly for loag time say 2 -3yrs? actually i have major problem of irregular exess bleadding i have test all possble test say D & C, PEP,Siram etc.. but no one doctor able to identify actual reason of bleadding. all test report as well as color sonographic reports are normal. one doctor have sugessted to take femlon daily. if i take it regular no excess bleading problem. so kinldy sugesst your view for reason of bleading & any side effect of femlon. age - 32yrs, kids - 2( F-7yrs,M-5yrs) rgds AAAAA
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Rajnalm,
This type of proble with irregular and excessive bleeding is called as menorrhagia. Many times it is very difficult to get the perfect reason for this condition. Most of time change in hormone levels is a common cause for abnormal menstrual bleeding.
To make the diagnosis for this condition you need to undergo examination and investigations by a gyneacologist. After history, examination and investigations only a cause for this problem can be confirmed.
The drug Femilon which is being prescibed to you right now is mainly a oral contraceptive pill and it helps in maintaining the hormonal balance which is involved in menses. So this drug can be help ful in this condition of yours. As far as the side effects are there, they are very safe drugs and as you know that OCP can be taken for long time without any side effects. But there should not be any contraindication for the used of OCP with you.
I would suggest you to keep in touch with your doctor after starting this medication and if there is any problem because of this medication, you should tell this to your doctor.

Thanks and take care.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor